# SDR HNAA2025061600437

- Difficulty date: May 3, 2025
- Submitted: June 16, 2025
- Operation: Air carrier
- Aircraft: N663AR
- Make and model: Emb EMB-145LR
- Aircraft serial: 145778
- Aircraft time: 44,511 hours, 39,864 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Profile
- Condition: Gouged
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F044127 SEVERAL GOUGES ON BAGGAGE DOOR EXTERNAL LOWER L PROFILE.  REMOVED UNSERVICEABLE AND INSTALLED SERVICEABLE BAGGAGE DOOR EXTERNAL LOWER L PROFILE IAW EMB 145 SRM 51-40-02.
